# SDR DXTA2022071165740

- Difficulty date: July 11, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N372QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800201
- Aircraft time: 13,265 hours, 8,710 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS11606K0166
- Condition: Leaking
- Location: Zone 700
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A FEW SECONDS AFTER ROTATION AND LANDING GEAR RETRACTION WE RECEIVED A ?HYDRAULIC VOLUME LOW? AND ?HYDRAULIC PRESSURE LOW L-R? AMBER EICAS MESSAGES AND A RED LANDING GEAR ?UNLK? LIGHT WITH A RH MLG GREEN LIGHT ON THE GEAR INDICATORS. WE REQUESTED TO STAY AT 5000? AND KEPT OUR SPEED BELOW 200KTS. RUN THE QRH CHECKLIST FOR THE LOW HYDRAULIC VOLUME, COMPLIED WITH ALL THE SPEED AND FLAP 15¿ RESTRICTIONS. RUN A GENESIS RUNWAY ANALYSIS. BLEW DOWN THE LANDING GEAR USING THE EMERGENCY PNEUMATIC SYSTEM, LANDED ON THE RUNWAY UNDER 24000LBS AND USED THE EMERGENCY BRAKE SYSTEM TO STOP THE PLANE. *** CORRECTIVE ACTION *** INSPECTED RIGHT MAIN LANDING GEAR IN THE LOCATION OF THE HYDRAULIC LEAK. FOUND THE RIGHT GEAR RETRACT LINE LEAKING HYDRAULIC FLUID. REMOVED RIGHT MAIN ACTUATOR GEAR RETRACT LINE P/N AS116-06K0166 S/N: N/A. INSTALLED HOSE ASSEMBLY P/N AS116-06K0166 S/N: N/A PER 680 MM. CHAPTER 20-10-05.
